# SDR JJBA20241014004

- Difficulty date: October 9, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 38,794 hours, 27,179 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 1170A030001
- Part serial: L3213
- Condition: Inoperative
- Location: Zone 700
- Part time: 17,493 hours, 14,206 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING AIR GROUND FAIL MESSAGE ON TAKEOFF. GEAR DID NOT RETRACT. HOOKED UP PROX SWITCH BREAK OUT BOX AND PERFORMED GEAR SWINGS. FLAGGED DOWNLOCK A RIGHT AND B LH PROX SWITCHES. SLAVED IN BOTH A-RIGHT AND B-LEFT PROX SWITCHES. NLG TORQUE LINKS CENTER BOLT DOES NOT ROTATE BY HAND. REMOVED AND REPLACED NLG TORQUE LINK ASSEMBLY. OPS CHECK SAT.
